EXACTECH, INC. NV GXL LINER NEUTRAL, 36MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
130-36-52 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 68 months after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, excessive polyehtylene wear, degrading/shedding polyethylene debris.Pain, osteolysis, tissue damage.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10 concomitant devices (b)(6), 170-36-93 - biolox delta femoral head 36mm od, -3.5mm, (b)(6), 190-30-07 - alt ha s clr std sz 7, (b)96), 180-01-54 - nv crown cup clstr hole 54mm group 2.The product associated with the reported event is within the scope of recall z1732-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: h4 h6: health effect - clinical code, type of investigation manufacturer narrative updated: the most likely cause for the reported revision due to prosthesis wear and osteolysis is a combination of the risk factors specified such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).Additionally, the sequence of events as related to the reported wear cannot be confirmed and the contributions of this to the reported event cannot be determined.However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.